2019
Том 71
№ 11

All Issues

Medvid’ I. M.

Articles: 1
Article (Ukrainian)

Higher-order parabolic variational inequality in unbounded domains

Medvid’ I. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 7. - pp. 949–968

We prove the existence and uniqueness of a solution of a nonlinear parabolic variational inequality in an unbounded domain without conditions at infinity. In particular, the initial data may infinitely increase at infinity, and a solution of the inequality is unique without any restrictions on its behavior at infinity.